Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Generalized Weil's reciprocity law and multiplicativity theorems

Author: András Némethi
Journal: Trans. Amer. Math. Soc. 349 (1997), 2687-2697
MSC (1991): Primary 14F05; Secondary 14B05
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Fix a one-dimensional group variety $G$ with Euler-characteristic $\chi (G)=0$, and a quasi-projective variety $Y$, both defined over $\bold {C}$. For any $f\in Hom(Y,G)$ and constructible sheaf ${\cal F}$ on $Y$, we construct an invariant $c_{{\cal F}}(f)\in G$, which provides substantial information about the topology of the fiber-structure of $f$ and the structure of ${\cal F}$ along the fibers of $f$. Moreover, $c_{{\cal F}}:Hom(Y,G)\to G$ is a group homomorphism.

References [Enhancements On Off] (What's this?)

  • [1] P. Griffiths and J. Harris: Principles of Algebraic Geometry, Wiley-Interscience, 1978. MR 80b:14001
  • [2] R. Hartshorne: Algebraic Geometry, Graduate Text in Mathematics 52, Springer-Verlag, 1977. MR 57:3116
  • [3] G. Laumon: Transformation de Fourier, constantes d'équations fonctionnelles et conjecture de Weil, Pub. Math. I. H. E. S., 65, 131-210, 1987. MR 88g:14019
  • [4] F. Loeser: Déterminants et Faisceaux de Kummer, unpublished.
  • [5] F. Loeser and C. Sabbah: Equations aux différences finies et déterminants d'intégrales de fonctions multiformes, Comm. Math. Helvetici 66, 458-503, 1991. MR 93a:32057
  • [6] A. Némethi: The zeta function of singularities, Journal of Algebraic Geometry, 2, 1-23, 1993. MR 93k:32082

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 14F05, 14B05

Retrieve articles in all journals with MSC (1991): 14F05, 14B05

Additional Information

András Némethi
Affiliation: Institute of the Romanian Academy, Bucharest, Romania
Address at time of publication: The Ohio State University, 231 West 18th Avenue, Columbus, Ohio 43210

Received by editor(s): April 18, 1995
Additional Notes: Partially supported by NSF Grant No. DMS–9203482 and by the Netherlands Organisation for the Advancement of Scientific Research N.W.O
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society